# SDR AALA201612189003

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 75,628 hours, 11,264 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE WILL NOT ARM.  MAINTENANCE REMOVED DEBRIS FROM DOOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
